MAUDE Adverse Event Report: KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG DRILL-FREE MAXDRIVE MICRO SCREW; BONE SCREW

KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG DRILL-FREE MAXDRIVE MICRO SCREW; BONE SCREW
Model Number 25-878-07-91
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 03/17/2016
Type of Reportable Event Serious Injury
Event or Problem Description
A screw head stripped during placement.The screw remains in patient's bone.
 
Additional Manufacturer Narrative
An investigation was performed on the basis of complaint statistics as no device was sent back for evaluation.It is determined that the complaint percentage falls well within the product risk limits that are adhered to at klm.In addition to no device being returned, device history records could not be reviewed because the reporter did not provide any lot number or traceable identification to conduct a proper investigation.Due to no device being returned and no lot number provided, the root cause for the failure cannot be determined.If further information can be gathered that might add value to the contents of the investigated report, an additional follow-up report will be submitted.

Brand Name
DRILL-FREE MAXDRIVE MICRO SCREW
Common Device Name
BONE SCREW
Manufacturer (Section D)
KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG
kolbinger strabe 10
muhlheim/donau, 78570
GM  78570
MDR Report Key5544524
Report Number9610905-2016-00007
Device Sequence Number16199285
Product Code HRS
UDI-Device Identifier00888118047731
UDI-Public00888118047731
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K971297
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/17/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number25-878-07-91
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/22/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/04/2016
Supplement Report FDA Received Date06/27/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age17 YR